# SDR MASA2020071211123

- Difficulty date: July 11, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 14,125 hours, 8,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD/AFT GALLEY EMERGENCY FLOOD LIGHTS INOPERATIVE.   REPLACED BATTERY PACKS AND LIGHT ASSEMBLIES
